Dr first this site is AWESOME and I really wish I would have read all this before I underwent my transplant 2 weeks ago…
My question is and I know you had questions simular but I’d like to add a question to it. Transplant was 2 weeks ago, and now I’m taken Terbinafine 250 MG AKA Limisil for small amount of fungus on my toes, IF, I were to see myself losing hair will taken Propecia cancel out the hair loss and bring it back to it’s normal state? Do you think it’s too soon to take Lamisal just having the surgery just 2 weeks ago? I am really trying to undertsand how Lamisil in the 1st place could cause hair loss in some!?
I am just so paranoid cause I just spent all this money on a hair transplant and dont want to LOSE any of it, and it also a catch 22 cause I don’t want yellow nails either. Thanks in Advance
Side effects from medications (except steroids) that produce hair loss are generally rare. Those people who take anti-fungal medications do not have a problem with hair loss as a rule, but you need to discuss this with your prescribing doctor who probably has more experience with these medications than I do. I tell my patients that they can take all of their medications after a hair transplant and will frequently let them take their medications before and after the surgery.